# SDR AALA20151105001

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 64,634 hours, 10,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20H EMER EXIT LIGHTS ARE INOPERATIVE.  SECURED LOOSE SEAT CONNECTOR AT 20H IAW 33-51-10.  SYS CHECKED NORMAL.
